# SDR 2007FA0000842

- Difficulty date: September 7, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N977CC
- Engine: Cont O200*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Part number: 654375
- Condition: Loose
- Location: Cylinder
- Component: Cylinder
- Component part number: O200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW OWNERS REQUEST, REMOVED ALL (4) ROCKER COVERS TO INSPECT THE ROCKER SHAFT AND SET SCREWS.  AFTER REMOVING THE ROCKER COVERS. FOUND ALL(4) SET SCREWS LOOSE AND ALL (4) SHAFTS MOVED TOWARD THE INTAKE SIDE OF THE BOSSES.  NONE HAVE CUT THE ROCKER COVERS YET, IN ANOTHER 20 HOURS OR SO THEY WOULD.  NOTE: THE NEW ENGINE HAVE A FLAT CUT INTO THE ROCKER SHAFT, AND A SET SCREW IN THE CENTER BOSS, TO RETAIN THE SHAFT.  ALSO, THE SHAFT IS SHARP ON THE END, UNLIKE THE OLD STYLE, AND HAVE A CUT MARK ACROSS THE END OF THE SHAFT FOR USE IN ALINING THE FLAT FOR THE SET SCREW.  THE SET SCREW IS A MS51963-64, AND USES NO LOCKTITE, OR MECHANICAL TYPE LOCK.  THE FLAT IN THE ROCKER SHAFT IS NOT DEEP ENOUGH TO PROVIDE ADEQUATE L
